Isomorphism relations on computable structures

Journal of Symbolic Logic 77 (1):122-132 (2012)
Authors
Abstract
We study the complexity of the isomorphism relation on classes of computable structures. We use the notion of FF-reducibility introduced in [9] to show completeness of the isomorphism relation on many familiar classes in the context of all ${\mathrm{\Sigma }}_{1}^{1}$ equivalence relations on hyperarithmetical subsets of ω
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1327068695
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,113
Through your library

References found in this work BETA

On the Equimorphism Types of Linear Orderings.Antonio Montalbán - 2007 - Bulletin of Symbolic Logic 13 (1):71-99.
New Directions in Descriptive Set Theory.Alexander S. Kechris - 1999 - Bulletin of Symbolic Logic 5 (2):161-174.
Computable Categoricity and the Ershov Hierarchy.Bakhadyr Khoussainov, Frank Stephan & Yue Yang - 2008 - Annals of Pure and Applied Logic 156 (1):86-95.

Add more references

Citations of this work BETA

Computable Abelian Groups.Alexander G. Melnikov - 2014 - Bulletin of Symbolic Logic 20 (3):315-356,.
Jumps of Computably Enumerable Equivalence Relations.Uri Andrews & Andrea Sorbi - 2018 - Annals of Pure and Applied Logic 169 (3):243-259.
Torsion-Free Abelian Groups with Optimal Scott Families.Alexander G. Melnikov - 2018 - Journal of Mathematical Logic 18 (1):1850002.

Add more citations

Similar books and articles

Degree Spectra of Relations on Computable Structures.Denis R. Hirschfeldt - 2000 - Bulletin of Symbolic Logic 6 (2):197-212.
Spectra of Structures and Relations.Valentina S. Harizanov & Russel G. Miller - 2007 - Journal of Symbolic Logic 72 (1):324 - 348.
A Theorem on the Isomorphism Property.Renling Jin - 1992 - Journal of Symbolic Logic 57 (3):1011-1017.
Isomorphism Types of Maximal Cofinitary Groups.Bart Kastermans - 2009 - Bulletin of Symbolic Logic 15 (3):300-319.
Computable Structures of Rank.J. F. Knight & J. Millar - 2010 - Journal of Mathematical Logic 10 (1):31-43.

Analytics

Added to PP index
2012-01-21

Total views
24 ( #284,564 of 2,313,615 )

Recent downloads (6 months)
5 ( #172,813 of 2,313,615 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature